# SDR AALA202109246785

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737*
- Aircraft serial: 31230
- Aircraft time: 16,916 hours, 6,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ISLE LIGHT COVER IS LOOSE. INSTALLED LENS AT LEFT AFT LAVATORY EMERGENCY FLOOD LIGHT. CHECKED LIGHT OPERATION PER AMM 33-51-00-410-801.
